# SDR QXEA200500057

- Difficulty date: January 11, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,375 hours, 5,556 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT THEY RECEIVED A FIRE SYSTEM FAULT STATUS MESSAGE CAME ON DURING CRUISE FLIGHT AND WENT OUT ON DESCENT. MAINTENANCE INSPECTED THE AIRCRAFT AND INTERROGATED THE MDC. THE MDC REPORTS THE RT ENGINE LOOP HAS AN INTERMITTENT SHORT CIRCUIT. THE SYSTEM WAS PLACED ON MEL. REPORT TO REMAIN OPEN PENDING FURTHER INFORMATION. PERFORMED THE PROCEDURE IAW THE FAULT ISOLATION MANUAL AND PERFORMED OPERATIONAL CHECKS OF THE FIDEX SYSTEM. ALL CHECKS WERE GOOD AND NO FAULTS WERE NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
